# SDR RAIA00211312

- Difficulty date: November 7, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,374 hours, 16,311 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR WARNING CAME ON DURING TAKEOFF. MAINTENANCE OPERATIONAL INSPECTED AND CHECKED DOOR WARNING SYSTEM, NO DEFECTS NOTED.
